Department of Mathematics

  1. 2012
  2. Published

    Exponential B-splines and the partition of unity property. / Christensen, Ole; Massopust, Peter.

    In: Advances in Computational Mathematics, Vol. 37, No. 3, 2012, p. 301-318.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. Published

    Gabor windows supported on [ − 1, 1] and dual windows with small support. / Christensen, Ole; Kim, Hong Oh; Kim, Rae Young.

    In: Advances in Computational Mathematics, Vol. 36, No. 4, 2012, p. 525-545.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  4. Published

    Pairs of dual periodic frames. / Christensen, Ole; Goh, Say Song.

    In: Applied and Computational Harmonic Analysis, Vol. 33, No. 3, 2012, p. 315-329.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    On the number of longest and almost longest cycles in cubic graphs. / Chia, Gek Ling; Thomassen, Carsten.

    In: Ars Combinatoria, Vol. 104, 2012, p. 307-320.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    The Medusa Algorithm for Polynomial Matings. / Boyd, Suzanne Hruska; Henriksen, Christian.

    In: Conformal Geometry and Dynamics, Vol. 16, 2012, p. 161-183.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. Published

    Extension of shift-invariant systems in L2(ℝ) to frames. / Bownik, Marcin; Christensen, Ole; Huang, Xinli; Yu, Baiyun.

    In: Numerical Functional Analysis and Optimization, Vol. 33, No. 7-9, 2012, p. 833-846.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  8. Published

    Oversampling of wavelet frames for real dilations. / Bownik, Marcin; Lemvig, Jakob.

    In: London Mathematical Society. Journal, Vol. 85, No. 3, 2012, p. 765-788.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published

    Conceptual design of reinforced concrete structures using topology optimization with elastoplastic material modeling. / Bogomolny, Michael; Amir, Oded.

    In: International Journal for Numerical Methods in Engineering, Vol. 90, No. 13, 2012, p. 1578-1597.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  10. Published

    On-line Ciphers and the Hash-CBC Constructions. / Bellare, M.; Boldyreva, A.; Knudsen, Lars Ramkilde; Namprempre, C.

    In: Journal of Cryptology, Vol. 25, No. 4, 2012, p. 640-679.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

Previous 1...4 5 6 7 8 9 10 11 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.